On exact values of quasiwidths for some classes of differentiable periodic functions of two variables

  • M. O. Akobirshoev
  • M. Sh. Shabozov Ин-т математики АН Республики Таджикистан, Душанбе

Abstract

We determine the exact values of Kolmogorov and linear quasiwidths for some classes of differentiable periodic functions of two variables in the Hilbert space $L_2(Q)$.
Published
25.06.2009
How to Cite
AkobirshoevM. O., and ShabozovM. S. “On Exact Values of Quasiwidths for Some Classes of Differentiable Periodic Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 6, June 2009, pp. 855-64, http://umj.imath.kiev.ua/index.php/umj/article/view/3063.
Section
Research articles